THE DIFFRACTION OF AN E-POLARIZED PLANE-WAVE BY A RESISTIVE STRIP LOCATED ON A DIELECTRIC INTERFACE


BUYUKAKSOY A., BICAKCI O., SERBEST A.

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, vol.8, no.5, pp.575-590, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 1994
  • Doi Number: 10.1163/156939394x00218
  • Title of Journal : JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS
  • Page Numbers: pp.575-590

Abstract

Uniform asymptotic expressions for the doubly diffracted fields excited on the edges of a resistive strip located on a dielectric interface are obtained using a spectral iteration technique. The incident electric field is assumed to be parallel to the edges of the strip. The results also include the contribution of the surface wave fields to the secondary diffraction.